# SDR SWAA2022101457936

- Difficulty date: October 9, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,305 hours, 34,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-22 CENTER CABIN FLOOR PANEL 231XF HAS PULLED COMPOSITE FIBER DAMAGE ON UPPER SURFACE. / [01] EVALUATED AND FOUND MULTIPLE AREAS OF FIBER DAMAGE ON UPPER SURFACE AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1. CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F VERIFIED REPAIR MATERIALS AS GLASS--(A10269); RESIN--(A147728) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3K-M. TAP TEST GOOD. TOOLING--AAR30347 DUE 4-30-23;[04] REPAIRED DAMAGE TO UPPER SURFACE FLOOR BOARD 231XF IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
